# SDR SWAA2017111317703

- Difficulty date: November 10, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 34,397 hours, 20,324 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 147A5558
- Condition: Corroded
- Location: Bs 727e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CREASE BEAM CORRODED AT BS 727E.  R & R THE CREASE BEAM IAW EA.
